Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken plan B post sex, on antibiotics for burning, have nausea and mid-cycle bleeding. Is it a pregnancy sign?

Hi, i had sexual intercourse this weekend, Saturday i took Plan B aftr doing it without condom. After dat we did it shortly (like between 20-30 sec) without condom and when my boyfriend felt dat he was coming he used a condom. Yesterday i went to de doctor because Thuesday i felt burnings. the doctor gave me antibiotics for it. During all that I felt nausea the whole time, last week wednsday my period was over. today i got bleedings. I ve been searching all over the internet for de reason. Is it true that i could be pregnant? Thanks for your help in advance
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have taken the emergency contraception soon after, you are amply protected. The burning could be due to the trauma associated and could be due to some amount of urethritis. It should subside with rest, fluids and antibiotics. The bleeding observed is the withdrawal bleeding consequent to the pill intake. The nausea is also due to the antibiotic and pill effect. You may also expect your next normal period to be delayed by a week or two and if you do not see it by then, get help from a specialist. Hope this helps.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor